Could these antibiotics be causing the minerva not to work on acne?
Hi, i was on minerva for 4 months and it worked really well on my skin, unfortunately i stopped using this for 6 months and all my pimples came back, im now on minerva again and it has been 3 months, in the second month of using minerva the docter also gave me an antibiotic called Tetralysal and there was no improvement after the first month, now the docter told me to stop with the Tetralysal and gave me a new antibiotic called Clindahexal and i must use this for 5 days. its the 3rd day and i still dont see an improvement. could these antibiotics be causing the minerva not to work? if so should i stop taking the antibiotics?
How are you? The efficacy of any contraceptive pill, and hence its effects on the skin or acne, may indeed be decreased when it is administered together with other medications such as antibiotics. If your symptoms persisted, you may need to have this checked by your doctor for proper evaluation. Direct clinical examination is important. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.